# SDR IPXA09156393

- Difficulty date: June 23, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A 1 LIGHT OUT EMERGENCY GLARESHIELD CAPT SIDE.  RELAMPED, OPS CHECK GOOD IAW IPC 33-12-01-04B.
